I was recently put on latuda. It work ok when i was in the hopstial and didnt notice getting upset stomach but now that im restarting the med i have notice this. I have tried taking it before and after. Maybe i need to wait a certain time or im i not eating enough.
Hi, elena! Latuda should be taken with a sizable meal ~ at least 350 calories ~ and it might help to include ginger ale, soda crackers, milk, yougurt, etc. You can also use an OTC product like meclizine or dramamine for the nausea and stomach upset.
BTW, do avoid grapefruit and grapefruit juice.
My doctor told me to take it with dinner
Follow up question - what is an acceptable amount of time to pass to still qualify as taking “with” food. If I forget to take it with dinner and remember an hour or so later am I required to eat another 350 calories? Somewhere I read that the gastric process takes 2hrs so I’m wondering if that is a good guideline. I typically take it immediately but don’t want to waste it on the occasion that I forget.
Also, anyone else struggling with sedation and feel like they need to add a fourth meal late in the evening to overcome that side effect?
I've been taking latuda for about two and a half months now my psychiatrist prescribed it for me because she thought it would help me sleep but for the past two ✌️ weeks I've been losing weight and I can hardly eat anything and I'm so nauseated
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.